MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM
Model Number 25001070E
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient's hip dislocating was unable to be determined.Due to the surgeon's shortening of the limb during the revision, the limb length may have been a contributing factor to the hip dislocation.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) -year-old female patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to the patient's hip dislocating.The patient had a proximal femur implant and a male-female midsection placed during her previous revision surgery which occurred on (b)(6) 2020.During the revision on (b)(6) 2021, the surgeon replaced the male-female midsection and the proximal femur implant.The male-female midsection that was explanted was 70 millimeters.This was replaced with a 60mm male-female midsection.The sales representative stated that this was done in an attempt to mitigate the risk of future dislocations.
 
Event or Problem Description
A 72-year-old female patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to the patient's hip dislocating.The patient had a proximal femur implant and a male-female midsection placed during her previous revision surgery which occurred on (b)(6) 2020.During the revision on (b)(6) 2021, the surgeon replaced the male-female midsection and the proximal femur implant.The male-female midsection that was explanted was 70 millimeters.This was replaced with a 60mm male-female midsection.The sales representative stated that this was done in an attempt to mitigate the risk of future dislocations.
 
Additional Manufacturer Narrative
The incorrect implatn was originally reported.The proximal femur implant had no failure reported by the sales representative or the surgeon.The male-female midsection was revised to decrease the length of the segment in an attempt to mitigate the risk of further dislocations of the hip.Dates of previous surgeries were corrected as they were originally reported with the incorrect dates.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 70MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11604588
Report Number3013450937-2021-00030
Device Sequence Number19887660
Product Code KRO
UDI-Device IdentifierB278PF2000L02M0
UDI-PublicB278PF2000L02M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001070E
Device Catalogue Number25001070E
Device Lot Number1833876
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR